# SDR DXTA2025013102151

- Difficulty date: January 29, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N941QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0374
- Aircraft time: 1,284 hours, 902 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 99148361
- Part serial: 1160
- Condition: Dirty
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CABIN ODOR: RIGHT AFTER TAKEOFF FROM KBVU WE HAD A STRONG UNUSUAL ODOR IN THE COCKPIT AND CABIN. IT SMELLED MORE LIKE AN ACM ODOR THAN AN ELECTRICAL ODOR.  I WALKED TO THE BACK OF THE PLANE TO LOOK FOR SMOKE/ODORS. THE ODOR REMAINED BUT I COULD NOT FIND ANY  VISIBLE ISSUES.  WE DIVERTED BACK TO LAS AFTER SPEAKING WITH THE FODM. CORRECTIVE ACTION: REPLACED HEPA FILTER. OPS CHECK GOOD. IAW CE680A AMM 21-70-10.
